Linearly implicit schemes for multi-dimensional Kuramoto-Sivashinsky type equations arising in falling film flows.

Akrivis, G, Kalogirou, A, Papageorgiou, DT et al. (1 more author) (2016) Linearly implicit schemes for multi-dimensional Kuramoto-Sivashinsky type equations arising in falling film flows. IMA Journal of Numerical Analysis, 36 (1). pp. 317-336. ISSN 0272-4979

Abstract

Metadata

Authors/Creators:
  • Akrivis, G
  • Kalogirou, A
  • Papageorgiou, DT
  • Smyrlis, Y-S
Keywords: Topper–Kawahara equation; Linearly implicit schemes; Implicit–explicit BDF schemes; Spectral methods; Error estimates; Dynamical systems
Dates:
  • Published: 1 January 2016
  • Accepted: 24 February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jul 2015 09:52
Last Modified: 08 Nov 2016 21:34
Published Version: http://dx.doi.org/10.1093/imanum/drv011
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imanum/drv011

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics